Publications

Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions.  (2002)

Authors:
F. Bethuel; G. Orlandi
Title:
Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions.
Year:
2002
Type of item:
Articolo in Rivista
Tipologia ANVUR:
Articolo su rivista
Nations of authors:
FRANCIA; ITALIA
Language:
Inglese
Format:
A Stampa
Referee:
Name of journal:
ESAIM: Control, Optimization and Calculus of Variations
ISSN of journal:
1292-8119
N° Volume:
8
:
Edpsciences
Page numbers:
219-238
Web page:
http://cvgmt.sns.it/papers/betorl02/
Product ID:
16317
Handle IRIS:
11562/16317
Deposited On:
August 3, 2016
Last Modified:
November 2, 2016
Bibliographic citation:
F. Bethuel; G. Orlandi, Uniform estimates for the parabolic Ginzburg-Landau equation. A tribute to J. L. Lions. «ESAIM: Control, Optimization and Calculus of Variations» , vol. 82002pp. 219-238

Consulta la scheda completa presente nel repository istituzionale della Ricerca di Ateneo IRIS

Related projects
Title Department Managers
Fronts singularities Department Informatica Giandomenico Orlandi
<<back

Activities

Research facilities